Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 82, NWS New York, NY

September 1, 2017

NWS New York, NY issued this small craft advisory at Sep 1, 2017, 3:17 PM EDT. It took effect at Sep 2, 2017, 6:00 PM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Sep 1, 2017, 3:17 PM EDT (19:17 UTC)
In effect from
Sep 2, 2017, 6:00 PM EDT
Expired
Sep 3, 2017, 3:32 PM EDT
In force
22 hr
Issued by
NWS New York, NY

The text

As transmitted.

858 
WHUS71 KOKX 011917
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
317 PM EDT FRI SEP 1 2017

ANZ350-353-355-020330-
/O.NEW.KOKX.SC.Y.0082.170902T2200Z-170903T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
317 PM EDT FRI SEP 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 6 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 6 PM SATURDAY TO 6 PM EDT
SUNDAY.

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
719 
WHUS71 KOKX 012328
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
728 PM EDT FRI SEP 1 2017

ANZ350-353-355-020900-
/O.CON.KOKX.SC.Y.0082.170902T2200Z-170903T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
728 PM EDT FRI SEP 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO
6 PM EDT SUNDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
625 
WHUS71 KOKX 020730
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
330 AM EDT SAT SEP 2 2017

ANZ350-353-355-022000-
/O.CON.KOKX.SC.Y.0082.170902T2200Z-170903T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
330 AM EDT SAT SEP 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM EDT SUNDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
592 
WHUS71 KOKX 021951
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
351 PM EDT SAT SEP 2 2017

ANZ330-340-030930-
/O.EXB.KOKX.SC.Y.0082.170903T1000Z-170903T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
351 PM EDT SAT SEP 2 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY.

* WINDS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-030930-
/O.EXT.KOKX.SC.Y.0082.170902T2200Z-170904T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
351 PM EDT SAT SEP 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
915 
WHUS71 KOKX 030208
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1008 PM EDT SAT SEP 2 2017

ANZ335-338-345-031100-
/O.EXB.KOKX.SC.Y.0082.170903T0600Z-170903T1800Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1008 PM EDT SAT SEP 2 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT SUNDAY.

* WINDS...EAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-031100-
/O.EXT.KOKX.SC.Y.0082.170903T0600Z-170903T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
1008 PM EDT SAT SEP 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 2 PM EDT
SUNDAY...

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-031100-
/O.CON.KOKX.SC.Y.0082.000000T0000Z-170904T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1008 PM EDT SAT SEP 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT
  THROUGH SUNDAY MORNING. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
450 
WHUS71 KOKX 030729
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
329 AM EDT SUN SEP 3 2017

ANZ350-353-355-031800-
/O.CON.KOKX.SC.Y.0082.000000T0000Z-170904T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
329 AM EDT SUN SEP 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHEAST 15 TO 20 KT WITH GUSTS UP TO 30  
  KT...BECOMING SOUTHWEST THIS AFTERNOON. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-031800-
/O.CON.KOKX.SC.Y.0082.000000T0000Z-170903T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
329 AM EDT SUN SEP 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
699 
WHUS71 KOKX 031528
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1128 AM EDT SUN SEP 3 2017

ANZ330-335-338-340-345-031630-
/O.CAN.KOKX.SC.Y.0082.000000T0000Z-170903T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1128 AM EDT SUN SEP 3 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WITH LOW PRESSURE MOVING INTO THE FORECAST WATERS LATE THIS 
MORNING, AND A WEAKER PRESSURE GRADIENT FORCE, WINDS AND SEAS 
HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. THE SMALL 
CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ANZ350-353-355-032200-
/O.CON.KOKX.SC.Y.0082.000000T0000Z-170904T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1128 AM EDT SUN SEP 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
788 
WHUS71 KOKX 031932
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
332 PM EDT SUN SEP 3 2017

ANZ353-355-040930-
/O.CAN.KOKX.SC.Y.0082.000000T0000Z-170904T1000Z/
/O.NEW.KOKX.SW.Y.0021.170903T1932Z-170904T1000Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
332 PM EDT SUN SEP 3 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 AM EDT
MONDAY.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ350-040930-
/O.CAN.KOKX.SC.Y.0082.000000T0000Z-170904T1000Z/
/O.NEW.KOKX.SW.Y.0021.170903T1932Z-170904T1500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
332 PM EDT SUN SEP 3 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 11 AM EDT
MONDAY.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 1, 1:49 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Sep 1, 1:49 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service New York NY
149 PM EDT Fri Sep 1 2017

.SYNOPSIS...
Canadian high pressure builds over the region through tonight and
then offshore Saturday. A frontal boundary from the west approaches
Saturday afternoon. This frontal boundary and associated low pressure
system moves across the area Saturday night into Sunday. High pressure
briefly builds into the region Monday and Monday night. A cold front
approaches from the west Tuesday, then slowly crosses the area Tuesday
night through Wednesday night. Weak high pressure then builds in for
Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Again only minor updates needed to the forecast to reflect
current temperature, dew point and sky cover trends. Overall a
cooler than normal first day of meteorological fall as Canadian
high pressure builds over the area.

The pressure gradient will continue to weaken through the
evening

The pressure gradient will be strongest in the morning, especially
near the coast where gusts around 20 mph are likely. These will
quickly diminish by early afternoon with a weaker pressure
gradient. Otherwise, just some high thin cirrus clouds today
leading to mostly sunny skies.

Temperatures will end up about 10 degrees below average in the upper
60s to lower 70s. Dew points should fall into the 30s.

There is a moderate rip current risk at the Atlantic beaches. It is
possible that conditions improve to low risk by late afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Ridging builds aloft tonight as the surface high settles overhead.
Winds will become light and the only limiting factor on radiational
cooling is the amount of high clouds. Thinking most of the night the
high clouds will be thin and have little impact on cooling. Lows
will range from the lower to middle 40s inland and across the Long
Island Pine Barrens to the lower and middle 50s elsewhere.

The upper trough and associated frontal system across the midwest
will lift towards the area on Saturday. The upper ridge remains
nearly overhead into the afternoon, which serves as a limiting
factor on how quickly precipitation can spread north and east. Rain
could begin to enter NE NJ/NYC metro late in the afternoon as warm
advection increases and the ridge axis moves east. Clouds will
gradually lower and thicken through the day with high temperatures
struggling to get out of the 60s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The long term period starts off unsettled as a frontal boundary and
associated low pressure system move across the area Saturday night
into Sunday. The rain will overspread the region from Southwest to
Northeast. Can not rule out a rumble of thunder during this time
frame, so will also mention a slight chance of thunder. Rainfall
amounts are expected to remain between a half and one inch.

The precipitation comes to an end late Sunday afternoon into Sunday
evening with weak surface high pressure building into the area for
Sunday night through Monday night. This should allow for a dry Labor
Day.

A slow moving cold front is then expected to approach from the west
Tuesday and move across the region Wednesday and Thursday. There are
some timing issues with some of the long term models with what
exactly happens with this from with respect to timing. Will keep at
least some chance POPs through the end of the forecast period.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
High pressure builds in from the northwest today.

VFR. NW winds with occasional gusts 16-19 kt possible for a few
terminals. Winds diminish after sunset to 10 kt or less.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Winds favor north of 310 magnetic, but may back
south of it at times. Occasional gusts 16-19 kt possible before 20z.

KLGA TAF Comments: Winds favor north of 310 magnetic, but may back
south of it at times. Occasional gusts 16-19 kt possible before 19z.

KEWR TAF Comments: Winds favor north of 310 magnetic, but may back
south of it at times. Occasional gusts 16-19 kt possible before 20z.

KTEB TAF Comments: No unscheduled amendments expected.

KHPN TAF Comments: Occasional gusts 16-19 kt possible before 20z.

KISP TAF Comments: Occasional gusts 16-19 kt possible before 20z.

OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.Saturday aftn...VFR. Rain possible late over NYC metro.
.Saturday night-Sunday morning...VFR early, then MVFR or lower in
rain. Isolated thunderstorms.
.Sunday afternoon...Mainly VFR, but MVFR possible in lingering
showers.
.Sunday night-Monday night...VFR.
.Tuesday...Mostly VFR. Chance of MVFR in afternoon showers or
thunderstorms. SW gusts 25 kt.
.Wednesday...MVFR possible in showers and thunderstorms. SW
gusts 25 kt.

&&

.MARINE...
High pressure builds over the waters today. Gusts to 20 kt or
less are possible on the waters this afternoon, but as the
pressure gradient weakens this afternoon wind gusts will
gradually diminish. Otherwise, winds and seas will continue to
fall below SCA levels through Saturday.

A frontal boundary and low pressure system will move across the area
waters Saturday night through Sunday. Winds and seas will increase
to SCA levels on the ocean zones Sunday and Sunday night. Sub-SCA
conditions return on Monday and Tuesday as high pressure builds over
the waters. SCA conditions may return Tuesday night through Thursday
as another storm system approaches the waters.

&&

.HYDROLOGY...
No significant rainfall is expected through Saturday afternoon.

One half to one inch of rain is expected from Saturday evening
through Sunday afternoon. At this time, no widespread significant
hydrologic impacts are expected, however cannot rule out the
ponding of water on roadways in known poor drainage areas, if
they experience locally heavy rainfall.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...BC/DS
NEAR TERM...BC/MD/DS
SHORT TERM...DS
LONG TERM...BC
AVIATION...JC/PW
MARINE...BC/MD/DS
HYDROLOGY...BC/DS
Hazardous weather outlook, Sep 1, 3:21 AM EDT, 11 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
321 AM EDT Fri Sep 1 2017

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-020730-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
321 AM EDT Fri Sep 1 2017

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-020730-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
321 AM EDT Fri Sep 1 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 3:36 AM EDTSmall Craft AdvisoryOKX7 hr

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.